# SDR 08FDEA03483

- Difficulty date: August 18, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57140885104
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT MLG FWD PICK UP FITTING AREA ON REAR SPAR (HOLE NR 8, NR 13).  REPAIR PERFORMED BY BLEND OUT THE CORROSION IAW RAS/BAE/1006539/2008 ISS A, APPROVED BY EA 6-5751-1210094.
